zbMATH — the first resource for mathematics

Ground-state solutions for a class of \(N\)-Laplacian equation with critical growth. (English) Zbl 1250.35111
Summary: We investigate the existence of ground-state solutions for a class of \(N\)-Laplacian equation with critical growth in \(\mathbb R^N\). Our proof is based on a suitable Trudinger-Moser inequality, Pohozaev-Pucci-Serrin identity manifold, and mountain pass lemma.
35J62 Quasilinear elliptic equations
Full Text: DOI
[1] F. V. Atkinson and L. A. Peletier, “Elliptic equations with critical growth,” Mathematical Institute Universiteit Leiden Report 21, 1986. · Zbl 0662.34024
[2] H. Berestycki and P.-L. Lions, “Nonlinear scalar field equations. I. Existence of a ground state,” Archive for Rational Mechanics and Analysis, vol. 82, no. 4, pp. 313-345, 1983. · Zbl 0533.35029 · doi:10.1007/BF00250555
[3] C. O. Alves, M. A. S. Souto, and M. Montenegro, “Existence of a ground state solution for a nonlinear scalar field equation with critical growth,” Calculus of Variations and Partial Differential Equations, vol. 43, no. 3-4, pp. 537-554, 2012. · Zbl 1237.35037 · doi:10.1007/s00526-011-0422-y
[4] J. M. do Ó and E. S. Medeiros, “Remarks on least energy solutions for quasilinear elliptic problems in RN,” Electronic Journal of Differential Equations, vol. 2003, no. 83, pp. 1-14, 2003. · Zbl 1109.35318 · emis:journals/EJDE/Volumes/2003/83/abstr.html · eudml:127116
[5] W. Y. Ding and W.-M. Ni, “On the existence of positive entire solutions of a semilinear elliptic equation,” Archive for Rational Mechanics and Analysis, vol. 91, no. 4, pp. 283-308, 1986. · Zbl 0616.35029 · doi:10.1007/BF00282336
[6] J. M. B. do Ó, “N-Laplacian equations in RN with critical growth,” Abstract and Applied Analysis, vol. 2, no. 3-4, pp. 301-315, 1997. · Zbl 0932.35076 · doi:10.1155/S1085337597000419 · www.hindawi.com · eudml:48347
[7] J. Marcos do Ó, E. Medeiros, and U. Severo, “On a quasilinear nonhomogeneous elliptic equation with critical growth in RN,” Journal of Differential Equations, vol. 246, no. 4, pp. 1363-1386, 2009. · Zbl 1159.35027 · doi:10.1016/j.jde.2008.11.020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.